# SDR SWAA2021021841784

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 AND RBL 24.75 AT CENTER WING BOX / REPLACED ANGLE LOCATED BS 695 AND RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DRAWING 273A9110 REV A AND DRAWING 111A6000 REV A . MATERIAL USED : P/N: BAC1490-2782 P.O 2020-195969
